Maximum norm analysis of an overlapping nonmatching grids method for the obstacle problem.
Advances in Difference Equations [electronic only] (2006)
- Volume: 2006, page Article ID 85807, 10 p.-Article ID 85807, 10 p.
- ISSN: 1687-1847
Access Full Article
topHow to cite
topBoulbrachene, M., and Saadi, S.. "Maximum norm analysis of an overlapping nonmatching grids method for the obstacle problem.." Advances in Difference Equations [electronic only] 2006 (2006): Article ID 85807, 10 p.-Article ID 85807, 10 p.. <http://eudml.org/doc/53913>.
@article{Boulbrachene2006,
author = {Boulbrachene, M., Saadi, S.},
journal = {Advances in Difference Equations [electronic only]},
keywords = {convergence; overlapping Schwarz method; second-order elliptic obstacle problem; discrete maximum principle},
language = {eng},
pages = {Article ID 85807, 10 p.-Article ID 85807, 10 p.},
publisher = {Springer International Publishing},
title = {Maximum norm analysis of an overlapping nonmatching grids method for the obstacle problem.},
url = {http://eudml.org/doc/53913},
volume = {2006},
year = {2006},
}
TY - JOUR
AU - Boulbrachene, M.
AU - Saadi, S.
TI - Maximum norm analysis of an overlapping nonmatching grids method for the obstacle problem.
JO - Advances in Difference Equations [electronic only]
PY - 2006
PB - Springer International Publishing
VL - 2006
SP - Article ID 85807, 10 p.
EP - Article ID 85807, 10 p.
LA - eng
KW - convergence; overlapping Schwarz method; second-order elliptic obstacle problem; discrete maximum principle
UR - http://eudml.org/doc/53913
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.